| Catalog Number |
122132152 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Edema (1820); Pain (1994); Synovitis (2094); Joint Disorder (2373); Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
10/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
Event or Problem Description
Revision due to dislocation.Date of implantation: (b)(6) 2018.Date of revision: (b)(6) 2019 (right hip).
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4) used to capture the medical device removal.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.